RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 38, Issue 5, Pages 713–716 (Mi mz5583)  

Points of smoothness of convex bodies in a separable Banach space

B. V. Godun


Full text: PDF file (315 kB)

English version:
Mathematical Notes, 1985, 38:5, 901–902

Bibliographic databases:

UDC: 513.88
Received: 16.05.1984

Citation: B. V. Godun, “Points of smoothness of convex bodies in a separable Banach space”, Mat. Zametki, 38:5 (1985), 713–716; Math. Notes, 38:5 (1985), 901–902

Citation in format AMSBIB
\Bibitem{God85}
\by B.~V.~Godun
\paper Points of smoothness of convex bodies in a separable Banach space
\jour Mat. Zametki
\yr 1985
\vol 38
\issue 5
\pages 713--716
\mathnet{http://mi.mathnet.ru/mz5583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=819629}
\zmath{https://zbmath.org/?q=an:0615.46019}
\transl
\jour Math. Notes
\yr 1985
\vol 38
\issue 5
\pages 901--902
\crossref{https://doi.org/10.1007/BF01157535}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D419300009}


Linking options:
  • http://mi.mathnet.ru/eng/mz5583
  • http://mi.mathnet.ru/eng/mz/v38/i5/p713

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    Full text:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019